# SDR AALA201911109014

- Difficulty date: November 10, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 74,073 hours, 28,402 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT WING OUTBOARD FLAP TRAILING EDGE DISBONDED INBOARD OF THE #3 TRACK FAIRING. **SUPPLEMENTAL REPORT: REPAIRED FLAP PER SRM 57-53-00-283-013 AND 51-77-13-911-004.** (CLOSED)
